# SDR A6WA200640105

- Difficulty date: March 20, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 7,259 hours, 6,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PASSENGER DOOR IS CRACKED IN 2 SPOTS.  MAINTENANCE REPAIRED AFT DRAG ANGLE IAW REO.  (K)
